Title

Erratum to: Banach envelopes in symmetric spaces of measurable operators (Positivity, (2017), 21, 1, (473-492), 10.1007/s11117-016-0430-4)

Document Type

Article

Publication Date

3-1-2017

Subject Area

ARRAY(0x5561e6c67fd8)

Abstract

In the original publication of the article, the journal name and DOI in the first page is incorrect. The correct journal name and DOI is given below: Positivity DOI 10.1007/s11117-016-0430-4 The original article has been updated accordingly.

Publication Title

Positivity

Volume

21

Issue

1

First Page

493

Digital Object Identifier (DOI)

10.1007/s11117-016-0435-z

ISSN

13851292

E-ISSN

15729281

Share

COinS